# SDR 2003UALA00755

- Difficulty date: October 7, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 30,666 hours, 10,891 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 21ABC AND 19ABC EEL LIGHTS ARE INOPERATIVE.  REPLACED EEL LIGHTS.
